Coricidin contains a mixture of Datril and chlorpheniramine. Datril could be a pain reliever and a fever reducer. Chlorpheniramine is AN medicine that reduces the natural chemical amine within the body. amine will turn outsymptoms of physiological reaction, itching, watery eyes, and fluid nose.

Coricidin is employed to treat headache, runny nose, sneezing, watery eyes, and pain or fever caused by allergies, therespiratory disease, or the flu.

Coricidin may additionally be used for alternative functions ex-directory during this medication guide.

Submit your review
1
2
3
4
5
Submit
     
Cancel

Create your own review

Average rating:  
 0 reviews
  • Coricidin
  • Get emergency medical help if you have any of these signs of an allergic reaction to Coricidin: hives; difficult breathing; swelling of your face, lips, tongue, or throat.

    In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking Coricidin and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

    Stop using the medicine and call your doctor at once if you have:

    fast, pounding, or uneven heartbeats;
    confusion, severe dizziness or drowsiness;
    tremor, restless muscle movements;
    little or no urinating;
    flu symptoms, easy bruising, unusual bleeding, pale skin, feeling light-headed or short of breath; or
    nausea, pain in your upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).
    Common Coricidin side effects may include:

    constipation;
    dry eyes, blurred vision, dry mouth or nose;
    mild dizziness or drowsiness, trouble concentrating;
    feeling restless or excited (especially in children); or
    mild skin rash.
  • Usual Adult Dose for Allergic Rhinitis 2 tablets orally every 4 to 6 hours Maximum dose: 12 in 24 hours or as directed by a doctor